# SDR SIMA20130330007

- Difficulty date: March 30, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 22,844 hours, 16,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279232
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3605,  MAIN CABIN FLOOR LEVEL FLOOD EMERGENCY LIGHTS  BY MAIN ENTRY DOOR APPEAR TO HAVE BULBS BURNED OUT AND/OR MISSING.  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY LIGHT ASSY IAW AMM 33-51-11. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
